# SDR 95ZZZX2643

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5549B
- Make and model: Beech 2000
- Aircraft serial: NC15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: S29S7D522009
- Condition: Defective
- Location: Lt Wing
- Part time: 596 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WING DE-ICE BOOT BALLOONING IN-FLIGHT.  THIS UNIT WAS REMOVED AND REPLACED WITH A NEW UNIT.  THIS UNIT WAS PREVIOUSLY INSTALLED 11-4-92.  THIS IS A CONTINUING PROBLEM WITH THE MODEL 2000 AIRCRAFT.
